I have been having pain behind and above my right eye for 3 to 4 days now?

Hello, I have been having pain behind and above my right eye for 3 to 4 days now it is quite dull.and constant and sometime becomes a little sharper. It has woken me up in the morning and I am unable to go back to sleep. Cocodamol relieves it but when that wears off it comes back. I am 25 years old, male, smoker, currently travelling Asia, drinking a few times per week, no drugs and no other medication. I believe I need glasses as recently I have noticed I am unable to read things clearly that are more than 10 feet away. I am just worried it is something serious. Can you please advice of any possible causes and what action I should take. Thank you


This Question Is Open to Answers -Post Your Comment Below

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Nothing to worry this is cluster headache …
cluster headache patterns suggest that abnormalities in the body’s biological clock (hypothalamus) play a role. So travelling and changing sleep times is a cause.
cluster headache generally isn’t associated with triggers, such as foods, hormonal changes or stress.
Once a cluster period begins, however, drinking alcohol may quickly trigger a splitting headache..
Treatment involves some over the counter analgesics or more undersupervision injections as triptans.
Thanks..and hope this helps you..

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Travelling +vision problems + probably chronic sinusitis (in the morning headache)
All of them suggest cluster headache which will improve on its own , also get a pair of glasses and check your sinus glands
Good Luck

Dr Mahaveer
Member
Dr Mahaveer

hi
vision problems and sinusitis are the probable causes.
You may be having a significant refractive error and using glasses may well reduce the pain significantly.
If you have had a history of sinusitis,then travelling may put your sinuses at risk of developing allergic sinusitis.Hot fomentation and using proper precautions .avoiding dust and smoke will help.

Both these conditions are minor and you should not worry about them.
you will be fine.
thanks

shw12
Member
shw12

HI
THIS CAN BE DUE TO JET LAG AND VISION PROBLEMS.
GET EYES CHECKED FROM A OPTHALMLOGIST FOR ANY EYE DEFECTS.
GASTRITIS ALSO CAN CAUSE HEADACHES.
CONSULT A PHYSICIAN

mrsshalini14
Member
mrsshalini14

hello there
this seems to be due to vision problems and travelling.
more travelling can lead to reactionary sinusitis.
getr CT PNS done.
consult a ENT physician.
anti histaminic tablets will help.

wpDiscuz